Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Has anyone experienced this with there mirena?

I got my iud almost a year ago. I had spotting for about three weeks then nothing. Now all of a sudden 10 months later I have heavy bleeding. Whats up with that. I thought I was home free from bleeding anymore.

Answer Question
 
motherwanting6

Asked by motherwanting6 at 11:00 AM on Aug. 25, 2010 in Health

Level 11 (621 Credits)
Answers (3)
  • May want to get it checked out!!!!
    Serendipitydoo

    Answer by Serendipitydoo at 11:00 AM on Aug. 25, 2010

  • They are noted for slipping, or reattaching another place. Get rid of this. I'd never want something I know has potential for lodging in another part of my reproduction.
    coffeeyum

    Answer by coffeeyum at 11:13 AM on Aug. 25, 2010

  • yeah go see ur dr.
    mekarevell

    Answer by mekarevell at 10:30 PM on Aug. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.